T Nation

Need Expert Advice

Hi

I’ve started my first cycle of Test Enthanate, Deca, and D-Bol about 2 weeks ago, I just set up my 3rd shot of 1cc Test, .5cc Deca and injected it into my posterior delt. I had someone help me with it who claims he always got his shots back there, but I passed out on him. Needless to say, i’m a little worried. My first 2 shots were anterior delt, and right glute. My question is, has this ever happened to anyone before? Has anyone ever passed out? I’m kinda freaked out, any advice would be wonderful. (I’m already not going to re-inject to that site so please don’t make that your only advice :P)

Thanks all

Don’t take my work for it, but I don’t see how a change of site would cause that kind of reaction.

Was it pain that caused you to black out? If it wasn’t pain induced it was probably stress induced and is nothing to worry about.

Tone

i have almost passed out doing a glute shot, the pin was too small so i was having one hell of a time pushing the plunger down in that awkards standing position. what it feels like to me is my body just saying “what in the fuck are you doing to yourself” in other words, i wouldnt worry about your little incident, good luck

DezZ

If it was anything it was probably a vaso-vagal responce. - You were probably bearing down (tensing) too much and triggered the responce where pressure is placed on the vagal nerve, and vasodialation occurs, causing fainting to occur.

We get this actually quite commonly in the hospital, when visitors come to see their relatives, and see them in states they are no use to seeing them in.

this happens though more in women then men in that situation as they tend to be more squemish.